Liver Transplantation for Acute Liver Injury in Asians Is More Likely Due to Herbal and Dietary Supplements.
Ontology highlight
ABSTRACT: Drug-induced liver injury (DILI) due to medications and herbal and dietary supplements (HDSs) is a major cause of acute liver injury leading to liver transplantation (LT). This study used United Network for Organ Sharing LT data to analyze severe HDS-induced acute liver injury in the United States. By convention, patients with acute DILI are listed as "Acute Hepatic Necrosis" (AHN) under the subheading "AHN: Drug Other Specify." All patients waitlisted from 1994 to 2020 were divided into 3 subgroups: "HDS DILI," "Non-HDS DILI," and "AHN: unknown drug." Analyses were performed to identify epidemiologic differences between patients with HDS DILI and non-HDS DILI. A subanalysis was performed for transplanted patients, including longitudinal changes. Of 1875 patients waitlisted for LT, 736 (39
SUBMITTER: Kesar V
PROVIDER: S-EPMC8792150 | biostudies-literature | 2022 Feb
REPOSITORIES: biostudies-literature
ACCESS DATA